Previous |  Up |  Next

Article

Title: Meromorphisms of graphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 23
Issue: 1
Year: 1973
Pages: 50-56
Summary lang: English
.
Category: math
.
MSC: 05C99
idZBL: Zbl 0256.05113
idMR: MR0316321
.
Date available: 2008-06-09T14:00:03Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101145
.
Reference: [1] O. Ore: Theory of Graphs.Providence 1962. Zbl 0105.35401, MR 0150753
.

Files

Files Size Format View
CzechMathJ_23-1973-1_8.pdf 886.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo